phone +7 (3412) 91 60 92

All Publications


Organization
Author
Part
Year
Issue
Country
City
Request results:3
Regularization of the Pontryagin maximum principle in the problem of optimal boundary control for a parabolic equation with state constraints in Lebesgue spaces
Gorshkov A.A., Sumin M.I.
Year:
2017
Issue:
2
Pages:
162-177
The regularized iterative Pontryagin maximum principle in optimal control. II. Optimization of a distributed system
Kuterin F.A., Sumin M.I.
Year:
2017
Issue:
1
Pages:
26-41
The regularized iterative Pontryagin maximum principle in optimal control. I. Optimization of a lumped system
Kuterin F.A., Sumin M.I.
Year:
2016
Issue:
4
Pages:
474-489